# SDR SWAA2024091838021

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 55,853 hours, 33,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Missing
- Location: Flashlight Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LH WINDSCREEN EMERGENCY FLASHLIGHT COMPARTMENT RED LATCH CONTACT PAD MISSING.<[01] 01 - REMOVED AND REPLACED PER [AMM INTRODUCTION-NG (USE OF STANDARD INDUSTRY PRACTICES - SIP - PERMANENT)]
